RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2015, Volume 206, Number 2, Pages 31–40 (Mi msb8263)  

On the disc of meromorphy of a regular $C$-fraction

V. S. Buyarov

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Abstract: We consider families of regular continued $C$-fractions with parameters determined by the values of a function on the orbit of a point in the phase space of a dynamical system. We prove that the radius of meromorphy of such a fraction is constant almost everywhere. Bounds for this constant are found.
Bibliography: 10 titles.

Keywords: power series, regular $C$-fraction, disc of meromorphy, stationary random process.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation НШ-2900.2014.1


DOI: https://doi.org/10.4213/sm8263

Full text: PDF file (451 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2015, 206:2, 201–210

Bibliographic databases:

Document Type: Article
UDC: 517.53
MSC: 30B70, 30D30
Received: 18.06.2013 and 13.11.2013

Citation: V. S. Buyarov, “On the disc of meromorphy of a regular $C$-fraction”, Mat. Sb., 206:2 (2015), 31–40; Sb. Math., 206:2 (2015), 201–210

Citation in format AMSBIB
\Bibitem{Buy15}
\by V.~S.~Buyarov
\paper On the disc of meromorphy of a~regular $C$-fraction
\jour Mat. Sb.
\yr 2015
\vol 206
\issue 2
\pages 31--40
\mathnet{http://mi.mathnet.ru/msb8263}
\crossref{https://doi.org/10.4213/sm8263}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3354970}
\zmath{https://zbmath.org/?q=an:06439415}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2015SbMat.206..201B}
\elib{http://elibrary.ru/item.asp?id=23421606}
\transl
\jour Sb. Math.
\yr 2015
\vol 206
\issue 2
\pages 201--210
\crossref{https://doi.org/10.1070/SM2015v206n02ABEH004454}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000353302500002}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84928141216}


Linking options:
  • http://mi.mathnet.ru/eng/msb8263
  • https://doi.org/10.4213/sm8263
  • http://mi.mathnet.ru/eng/msb/v206/i2/p31

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:221
    References:19
    First page:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2017